# SDR AU510002211

- Difficulty date: March 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SA642720
- Condition: Failed
- Location: Engine
- Part time: 1,429 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT NR 2 MAIN BEARING SHELL PROTRUDING MORE THAN NORMAL OUTSIDE OF THE CRANKCASE SADDLE.  WHEN THE ENGINE WAS STRIPPED DOWN THE NR 2 BEARING SHELL LOCATED IN THE LT CRANKCASE FELL APART INTO AT LEAST FIVE PIECES.  DAMAGE TO THE CRANKCASE WAS ALSO FOUND DUE TO THE FORE AND AFT MOVEMENT OF THE BEARING.  SEVERE WEAR IN THE TANG LOCATING AREA.
